# SDR 2005FA0000954

- Difficulty date: July 14, 2005
- Submitted: July 14, 2005
- Operation: General aviation
- Aircraft: N22PK
- Make and model: Beech V35A
- Aircraft serial: D8647
- Engine: Cont IO520*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 19949
- Condition: Corroded
- Location: Mlg
- Part time: 21 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS KIT WAS PURCHASED NEW AND OF THE 4 WHEEL HALVES THAT ARE PART OF THE KIT, AFTER ONLY ONE YEAR OF USE, 3 SHOWED SUCH SIGNS OF CORROSION THAT IT IS QUESTIONABLE IF THE LIFE OF THE 3 WHEEL HALVES WOULD BE OVER 2 YEARS.  AFTER ITS OWN INSPECTION, THE MANUFACTURE DENYS ANY RESPONSIBILITY NOR INTEREST IN THE MATTER.  I FIND IT WORTHY OF INVESTIAGATION AS TO WHY THE ONE WHEEL HALF CONTINUES TO BE IN VERY GOOD SHAPE WHILE THE OTHER 3 ARE IN SUCH A STATE OF DETERIORATION.
